Toggle Main Menu Toggle Search

Open Access padlockePrints

The robustness of a network of ecological networks to habitat loss

Lookup NU author(s): Professor Darren Evans


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Evans DM, Pocock MJO, Memmott J

Publication type: Article

Publication status: Published

Journal: Ecology Letters

Year: 2013

Volume: 16

Issue: 7

Pages: 844-852

Print publication date: 01/07/2013

Online publication date: 21/05/2013

ISSN (print): 1461-023X

ISSN (electronic): 1461-0248

Publisher: Wiley-Blackwell Publishing Ltd.


DOI: 10.1111/ele.12117


Altmetrics provided by Altmetric